MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCR 6.5X60 SELF-TAP; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BONE SCR 6.5X60 SELF-TAP; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent initial hip arthroplasty.Subsequently, the patient underwent revision approximately 18 months post implantation due to implant loosening.Additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Concomitant products: 00625006530 64631093 bone scr 6.5x30 self-tap; 00625006560 77002956 bone scr 6.5x60 self-tap; 00625006530 64609715 bone scr 6.5x30 self-tap; 00625006525 64628403 bone scr 6.5x25 self-tap; 00625006525 64574202 bone scr 6.5x25 self-tap; 00625006520 63024369 bone scr 6.5x20 self-tap; 00625006560 j6610267 bone scr 6.5x60 self-tap; 11-363664 156930 36mm cocr mod hd +6mm; 010000985 6588444 g7 freedom const e1 lnr 36mm g ;11-107018 935400 freedom constr hd 36mm t1 std; 110010267 6725624 g7 osseoti multihole 58mm g; 00236901435 3.5 mm locking screw 14 mm length; 00236902035 3.5 mm locking screw 20 mm length; 00236903035 3.5 mm locking screw 30 mm length; 00236020527 drill standard 2.7 mm diameter; customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2022 - 00013; 0001822565 - 2022 - 00137; 0002648920 - 2022 - 00014; 0002648920 - 2022 - 00015 ; 0002648920 - 2022 - 00016; 0002648920 - 2022 - 00017.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.The deice history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BONE SCR 6.5X60 SELF-TAP
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13333943
Report Number0001822565-2022-00138
Device Sequence Number20089303
Product Code LPH
UDI-Device Identifier00889024119864
UDI-Public(01)00889024119864(17)290815(10)J6610267
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00625006560
Device Lot NumberJ6610267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale